Voice Change

A board to discuss the Multiple Sclerosis modifying drug Copaxone

Voice Change

Postby Lo » Fri Feb 11, 2011 5:16 pm

Just passed the 9 month mark taking Copax and I feel a definite improvement in my symptoms. Unfortunately, I am also experiencing voice change, tight chest and gastro changes. Has anyone else experienced any of these problems? Did they last or do they pass?
Wife, Engineer, Traveler
Dx RRMS January 20, 2010
Started Copaxone May 6, 2010
Lo
Family Member
 
Posts: 33
Joined: Tue Apr 13, 2010 3:00 pm
Location: Florida

Postby Wonderfulworld » Sat Feb 12, 2011 1:43 pm

Hello Lo
when you say voice changes what do you mean exactly?
And gastro changes?
~~~~~~~~~~~~~~~
Concussus Resurgo
~~~~~~~~~~~~~~~
RR-MS dx 1998 and Coeliac dx 2003
~~~~~~~~~~~~~~~
Copaxone, Cymbalta. EPO, Fish Oils, Vitamin D3 2000 IU daily, Cal/Mag/Zinc, Multivitamin/mineral, Co-Enzyme Q10, Probiotics, Milk Thistle.
Wonderfulworld
Family Elder
 
Posts: 773
Joined: Sun Aug 27, 2006 3:00 pm
Location: Ireland


Return to Copaxone

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service